# SDR DALA2023050103363

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55101
- Aircraft time: 5,821 hours, 2,804 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 608452-14AD SECTION I ACCOMPLISHED IN MSP DURING SPECIAL VIS IT. FOLLOW ON ACTION IS REQUIRED. LH WING SLAT TRACKS 1-11 ARE AFFECTED.ACCOMPLISH ERA 608452-14AD SECTION II EVERY 850 FH AFTER SECTION I. ERA 608452-14AD SECTION IIS TIME LIMITED TO 8500 FH. ERA 60 8452-14AD SECTION III WILL TRACK THIS THRESHOLD. FURTHER ERA REV ISION IS REQUIRED FOR AIRCRAFT TO FLY BEYOND THIS LIMIT. ASSOCIATED AA 5742-01028 ADDED FOR AC 8308. (LP# 2745407)
